MathSciNet Relay Station
MathSciNet bibliographic data
MR1174262 57P99 (55M10 57N75)
Mitchell, W. J. R.; Repovš, D.; Ščepin, E. V. On $1$-cycles and the finite dimensionality of homology $4$-manifolds. Topology 31 (1992), no. 3, 605–623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement